Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of lidene

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Noble Zachariah MD

Tomorrow I am going to see my doctor about taking Tricor . Could you please tell me what the side effects can be and also drug interactions? Last year I had 4 TIAs and the doctor said that my ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Naval Mendiratta MD

what are the side effects and warnings for the medicine Inflisimab .( Remicade ) ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Seikhoo Bishnoi MD

I have been taking Prozac (80 mg) for 10 years and i suddenly have broken out in hives - could Prozac be doing this? View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Shoaib Khan MD

I would like information on NEUROCET AND ANY SIDE AFFECTS. View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Public Forum Discussions

Dr.  Sourav Ganguly MD

I want to start on the OCP’s but am worried about the side effects that come with it don’t want to face them . ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr.  Sourav Ganguly MD

I am taking the pregency pill after every sex .. please can u tell me what is tthe side effect of pregency pill.. ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr.  Sourav Ganguly MD

I am suffering from leukemia(blood cancer)and undergoing chemotherapy cycles .Due to this recently i have lot of hair fall and even wait loss.I feel weak ,so i want to know what are the side effects ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr.  Sourav Ganguly MD

side effects, etc. ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)
Dr.  Sourav Ganguly MD

Does anyone know what the side effects can be from having a coumadin (INH)?level of 7.8 instead of 1 to 2? Does anyone know what the side effects can be from having a coumadin (INH)?level of 7 ... View answer

Answered by : Dr. Sourav Ganguly ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.